# SDR DXTA2025100205176

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N271QS
- Make and model: Emb EMB-545
- Aircraft serial: 55010160
- Aircraft time: 272 hours, 229 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

CREW INADVERTENTLY DEPLOYED THE PASSENGER OXYGEN MASKS DURING THE COCKPIT PREPARARION FLOW.  ALL MASKS IN CABIN DEPLOYED, ALL PINS ARE STILL IN PLACE. CORRECTIVE ACTION: PERFORMED STOWAGE OF PASSENGER OXYGEN MASKS AS REQUIRED. REINSTALLED CARTRIDGES AND CLOSED DOORS. REF. EMB-545-MOD AMM 35-20-01.
